# SDR CALA2017092203259

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 77,336 hours, 19,170 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 3064312
- Condition: Faulty
- Location: First Officer
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S YOKE,  ELEVATOR TRIM  INOPERATIVE IN FORWARD NOSE DOWN POSITION ONLY,  FIRST OFFICER`S AND ALTERNATE NORMAL.  EMERGENCY DECLARED. FOUND THE FIRST OFFICER`S STAB TRIM SWITCH S81 AT FAULT. REMOVED AND REPLACED THE SWITCH IAW AMM 27-41-01,  OPS CHECKED GOOD.  OK FOR SERVICE.
